• question-icon

    What causes itchy bumps on the forehead?

default
Posted on Thu, 27 Jul 2017 in Skin Hair and Nails
Question: Have developed since 5 days small bumps on my forehead , slightly itchy . Also have developed small bumps around both sides of my nose - but Not on the nose . A week ago was succesfully treated for a ear fungul infection by a ENT doctor . Had applied calamine lotion mixed with sisomicin sulfate cream but despite appying for three days no improvement is seen . Also taking alkegra 180 since last four days . Have been exposed to sun lately . In the past off and on i have undergone treatment for urticaria since last 18 months .
doctor
Answered by Dr. Asmeet Kaur Sawhney 52 minutes later
Brief Answer:
Upload pictures

Detailed Answer:
Hi
Thanks for being at HealthcareMagic
I would recommend you to upload the photographs of the affected areas so that I can have a clearer picture of the condition and can guide you accordingly.
Regards
Dr Asmeet
Above answer was peer-reviewed by : Dr. Prasad
doctor
default
Follow up: Dr. Asmeet Kaur Sawhney 2 hours later
Two pics of the forehead and one of one side of the niose
doctor
Answered by Dr. Asmeet Kaur Sawhney 11 minutes later
Brief Answer:
Acneform eruption, cap doxycycline and Nadifloxacin grl

Detailed Answer:
I have reviewed the attached photographs and these seem to be acneform eruption.
If I was your treating doctor I would recommend you take capsule doxycycline 100 mg once daily at bedtime and apply Nadifloxacin gel on the bumps twice daily for 2-3 weeks.
These are prescription drugs and should be used under the supervision of the doctor.
Besides this keep the area dry, avoid oiling of scalp, hot humid weather and oily creams.
Above answer was peer-reviewed by : Dr. Prasad
doctor
default
Follow up: Dr. Asmeet Kaur Sawhney 1 hour later
My treating doctor has given me desonide gel 0.05% along with use of calamine mixed with sisomicin sulfate cream , allegra 180 and Ketocozonale tablet 200 mg . I am not confirtable using Ketocizonake tablet as i read its a string medication and NOT recommended for skin problems ! Please provide your final treatment advice in light if above information . I pkay tennis in afternoon sun but now intend to pkay only at nught . Will that be ok as sweating would be unavoiadable I visited you once in chandhigarh also . Will call tomorrow thanks XXXXXXX XXXX
.
doctor
Answered by Dr. Asmeet Kaur Sawhney 5 hours later
Brief Answer:
Can avoid tab ketoconazole, continue playing tennis

Detailed Answer:
I don't think there is any need to take tablet Ketoconazole.
You can continue playing tennis at night.
Apply nadifloxacin gel on the affected areas twice daily, take tablet allegra 180 mg in the morning and capsule doxycycline 100 mg at bedtime.
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
default
Follow up: Dr. Asmeet Kaur Sawhney 3 days later
Please have a look at the blood trst reports abd advice . Thanks
doctor
Answered by Dr. Asmeet Kaur Sawhney 2 hours later
Brief Answer:
Serum IgE raised, rest of the reports are normal

Detailed Answer:
I have reviewed the reports and they are normal except serum Ig E levels which are elevated.
It indicates that your urticaria can be prolonged as it is probably related to raised antibodies in the blood and antiallergics need to be continued for a long time.
Above answer was peer-reviewed by : Dr. Remy Koshy
doctor
Answered by
Dr.
Dr. Asmeet Kaur Sawhney

Dermatologist

Practicing since :2007

Answered : 4446 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Desonide

doctor1 MD

hello docter,i am 52 years old lady on HRT after uterus & overy removal in 1999,isoflav,calcium& alphodol - od,now my skin is getting darker day by...

doctor1 MD

Hey ... I Have had a Penil problem for months now .. It has been diagnosed as Dermatitis, a Fungus, and now Eczema ... The only time it "burns" when...

doctor1 MD

this is regarding my 5month old son. since last Thursday he started having rashes over some of his body parts (legs and arms). by Sunday, it...

doctor1 MD

I have itching and dryness near my nose area and my skin near nose side became dark,I am facing this problem in XXXXXXX only but in other places, i...

doctor1 MD

for about a month I have been dealing with burning sensation on my inner thighs and pubic area. the pain would come and go constantly and then I...

doctor1 MD

three yr old daughter has very itchy rash. started in september on her bottom/thighs and was told by dr that it was a reaction to new diapers. we...

doctor1 MD

Hi Dr. Grief. I m thankful you are online and can provide some guidance. I have bug bites everywhere and they re getting worse - so almost rash...

Get personalised answers from verified doctor in minutes across 80+ specialties

158 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Asmeet Kaur Sawhney
  • Q - What are the symptoms of scabies?

  • Q - Suggest treatment for superficial folliculitis on inner thigh

  • Q - Suggest treatment for graying of hair and hair loss

  • Q - What causes red colored lesion on the hips?

  • Q - Suggest treatment for dry lips

  • Q - Suggest treatment for recurrent acne

  • Q - Suggest treatment for itching in the armpits

  • Q - What causes tiny skin tags in neck area?

  • Q - How to get rid of body lice?

  • Q - Suggest treatment for itching on neck, hands and legs

backtotop2